MathSciNet Relay Station
MathSciNet bibliographic data
MR2386440 35K55 (35B40 35K15)
Seki, Yukihiro On directional blow-up for quasilinear parabolic equations with fast diffusion. J. Math. Anal. Appl. 338 (2008), no. 1, 572–587.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement